MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GUIDEWIRE; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 GUIDEWIRE; PORT AND CATHETER ACCESSORIES
Catalog Number 5583705
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during evaluation of the lot sample, component misassembled was allegedly identified.There was no reported patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one vascath guidewire sealed lot sample was received for evaluation.Gross visual evaluation was performed.The stiff tip was found in the distal end of dispenser; therefore, the investigation is confirmed for component misassembled as the flexible tip should be in the distal end of the dispenser.The root cause is manufacturing related.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 03/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one vascath guidewire sealed lot sample was received for evaluation.Gross visual evaluation was performed.The stiff tip was found in the distal end of dispenser; therefore, the investigation is confirmed for component misassembled as the flexible tip should be in the distal end of the dispenser.The root cause is manufacturing related.A quality event was opened to address guidewires incorrectly loaded into dispensers.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GUIDEWIRE
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19354117
Report Number3006260740-2024-02460
Device Sequence Number7724501
Product Code DQX
UDI-Device Identifier00801741085451
UDI-Public(01)00801741085451(11)200513(17)250331(10)REER0990
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K770977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number5583705
Device Lot NumberREER0990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown